# SDR MASA200700925

- Difficulty date: December 29, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 19,526 hours, 15,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 54899
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 6,936 hours, 5,735 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7300 GSP - IAD - EMERGENCY PATH LIGHTING INOP AT ROWS 2-5.  MX REPLACED THE NR 2 BATTERY AND CHARGER.
